# SDR IPXA2025013142659

- Difficulty date: January 11, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210716
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, FIXED L/E UPPER SKIN, UNDER SLAT #7 O/B, HAS 2,5 IN CRACK AFT PREVIOUS . EA-62. VERIFIED FINAL EA # 757-5741-27-A3772 REV WAS RECEIVED ACCOMPLISHED WITHOUT DEVIATIONS AND EO-92568-REQ1 WAS ACCOMPLISHED WITHOUT DEVIATIONS.  OSD: 2/4/2025
